On the theory of the restrictive semigroups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1963), pp. 152-154
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1963_2_a17,
author = {B. M. Shain},
title = {On the theory of the restrictive semigroups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {152--154},
year = {1963},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1963_2_a17/}
}
B. M. Shain. On the theory of the restrictive semigroups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1963), pp. 152-154. http://geodesic.mathdoc.fr/item/IVM_1963_2_a17/